# SDR UALA2011121206786

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 60,094 hours, 22,166 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Indication
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY EXIT LIGHTS, RECEIVED MESSAGE FOR LT AFT BATTERY.   REPEATED TEST SEVERAL TIMES WITH SAME RESULT.   ACCOMPLISHED SUCCESSFUL SYSTEM TEST OF EMERGENCY LIGHTS,  TEST OK DISPLAYED, NO FAULTS.  OBSERVED AFT EMERGENCY LIGHTS ILLUMINATE.
